# SDR AALA201810299034

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 14,262 hours, 4,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE ON THE OVERHEAD PANEL.  MAINTENANCE REPLACED THE EMERGENCY LIGHT SWITCH AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW MM 33-51-00.
